Home | News | Find a Doctor | Ask a Question | Free

Dutasteride - S.O.S


#1

It is understanding that certain side effects such as loss of libido or ed caused from duatsteride may take up to a few months to recuperate from once intake of dut has seized. However, does this apply to one suffering from major faitgue, always sleepy, almost zomby-like from dut?

If dut is stopped, will the major fatigueness not fade away, or wil it take months to subside?

Is there anything to take meanwhile to counterattack this dredful lazy feeling? I can’t get out of bed in the morning, I sleep 8-10 hrs sometimes and just want to sleep another few hrs during the day.

Energy drinks and caffeine has not worked at all. I’ve searched the internet relentlessly! but to no avail.

      <strong>S.O.S</strong>

#2

holy shyt, nobody can help?

I just damn slept for 2.5 hrs and could sleep again. This is destroying me.

» It is understanding that certain side effects such as loss of libido or ed
» caused from duatsteride may take up to a few months to recuperate from once
» intake of dut has seized. However, does this apply to one suffering from
» major faitgue, always sleepy, almost zomby-like from dut?
»
» If dut is stopped, will the major fatigueness not fade away, or wil it
» take months to subside?
»
» Is there anything to take meanwhile to counterattack this dredful lazy
» feeling? I can’t get out of bed in the morning, I sleep 8-10 hrs sometimes
» and just want to sleep another few hrs during the day.
»
» Energy drinks and caffeine has not worked at all. I’ve searched the
» internet relentlessly! but to no avail.
»
» S.O.S


#3

MJ, I wouldn’t worry too much. I think your body is just adjusting to the Dut. The only advice I can give is to hit the gym if you can and that’ll definitely increase your metabolism.


#4

Thanks. Not a good idea to go off dut? I’m responding to it otherwise beautifully. I’ve never been so lazy for so long in my life. People start asking if something is wrong when all I’m looking for is a bed.

0.5mg everyday currently - stopped tday though

» MJ, I wouldn’t worry too much. I think your body is just adjusting to the
» Dut. The only advice I can give is to hit the gym if you can and that’ll
» definitely increase your metabolism.


#5

is this news to people?


#6

well the “Zombie” state is one of the side effect of DUT and i am afraid that it is permanent.
energy drinks will not help the Zombies.


#7

I’ve got back on dut but stayed at 0.5mg. I took a few days off and almost stayed off. I think it was an after-math effect of the 2.5mgs I took initially. Right now I’m fine with no Zombie effect.

Will continue 0.5mg daily for another 5 months and will then reduce to every other day. Still no shed.

And nothing is permanent once you’re off dut.

» well the “Zombie” state is one of the side effect of DUT and i am afraid
» that it is permanent.
» energy drinks will not help the Zombies.